# SDR P5CA0601485

- Difficulty date: May 20, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 17,241 hours, 2,906 cycles
- Engine: Ge CF680C2*
- Engine time: 17,241 hours, 2,906 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441789
- Part serial: BECK3962
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED NR 3 ENGINE FLAMEOUT ON CLIMBOUT, CRUISE, AND DESCENT.  IN FLIGHT ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 3 ENGINE HMY IAW MM 73-21-14.  ALL PARAMETERS NORMAL AFTER ENGINE RUN.
